## Dorset County Championships 2018 Sessions Timetable

The start time for finals/relays and the second session of each day may be up to 15 minutes earlier than the published start time depending on the finish time of the previous session.

Session	Warm-up	HDW & Heats	Finals & Relays	Estimated finish
		start/finish	W/up & Events start/finish	
1: 03/02/18 Events 1-18	11.10-12.10	12.15-14.20	W/up 14.20-14.30 Events 14.35-15.05	15.05
		Break (30 mins)		
<b>2: 03/02/18</b> Events 19-36	15.35-16.35	16.40-18.30	W/up 18.30-18.40 Events 18.45-19.15	
Events 37-39	19.15-19.	25 Presentation for e	vents 1-36 19.25-20.15	20.15
20.15 – Presentation for events 37-39				
3: 04/02/18	11.10-12.10	12.15-14.20	W/up 14.20-14.30	15.05
Events 40-57	11.10-12.10	12.15-14.20	Events 14.35-15.05	13.05
		Break (30 mins)		
<b>4: 04/02/18</b> Events 58-75	15.35-16.35	16.40-18.40	W/up 18.40-18.50 Events 18.55-19.25	
F 1 76 70	19.25-19.35 Presentation for events 58-75			20.20
Events 76-78	20.20	Presentation for even	Events 19.35-20.20 ts 76-78	20.20
5 44 /00 /40	40.20.40.50	40 55 40 45		42.45
<b>5: 11/02/18</b> Event 79	10.30-10.50	10.55-13.15 - Presentation for ev	ont 70	13.15
		Break (45 mins)		
<b>6: 11/02/18</b> Event 80	14.00-14.20	14.25-15.45		15.45
15.45 – Presentation for event 80				
7: 17/02/18	10.00-11.00	11.05-13.55	W/up 13.55-14.05	14.40
Events 81-98			Events 14.10-14.40	
		Break (30 mins)		
<b>8: 17/02/18</b> Events 99-123	15.10-16.10	16.15-18.25	W/up 18.25-18.35 Events 18.40-19.25	
	19.25-19.3	5 Presentation for ev		10.15
Events 124-125	19.45 P	Presentation of events	Events 19.35-19.45 124-125	19.45
9: 18/02/18	10.00-11.00	11.05-13.30	W/up 13.30-13.40	14.15
Events 126-143	10.00-11.00	11.05-13.30	Events 13.45-14.15	14.15
		Break (30 mins)		
10: 18/02/18	14.45-15.45	15.50-17.50	W/up 17.50-18.00	
Events 144-168	18.50-19.00	) Presentation for eve	Events 18.05-18.50 ents 144-168	
Events 169-170			Events 19.00-19.15	19.15
	19.15 – F	Presentation for event	s 169-170	